Iterations and logarithms of formal automorphisms

C. Praagman

Research output: Contribution to journalArticleAcademicpeer-review

10 Citations (Scopus)

Abstract

Using the decomposition of an automorphism of the ring of formal power series in several variables, in a semisimple and a unipotent automorphism, I prove in this paper that an automorphism allows a continuous iteration if and only if it is the exponential of a derivation. This result implies a number of results recently obtained by Reich, Schwaiger, and Bucher.
Original languageEnglish
Pages (from-to)151-160
Number of pages10
JournalAequationes Mathematicae
Volume30
Issue number1
DOIs
Publication statusPublished - 1986

Fingerprint

Dive into the research topics of 'Iterations and logarithms of formal automorphisms'. Together they form a unique fingerprint.

Cite this